Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rockomon123

need advice, im 25 years old male.

i have moderate acne around my jawline. finished a course of accutane 2 years ago, and my new dermatologist put me on Differin + doxycycline.

am i doing the right thing? just wanted to see what others have done to rid their acne.

Share this post


Link to post
Share on other sites
Guest Marino

ok, so when you were on tane two years ago did it clear you up?

Also, how long have you been on differin and the antibiotics?

Share this post


Link to post
Share on other sites

I heard that after accutane its better to not use any topicals whihc can make your acne come back

Share this post


Link to post
Share on other sites

derms will sometimes prescribe topicals after Accutane as a sort of maintenance program, but I understand it varies from derm to derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×